| Catalog Number |
07.01702.054 |
| Medical Device Problem Codes |
Solder Joint Fracture (2324); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Dysphasia (2195); Difficulty Chewing (4522)
| Date of Event |
04/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that four days after the initial surgery, a patient underwent revision surgery to address trismus and dysphasia.During removal, a couple of closure tops became seized and the rod connector was also cut out using a helicoidal rasp.A screw was also found to have fractured at the weld, and was removed and replaced.The patient symptoms were attributed to malposition of the devices.This is report one of eleven for this event.
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.